| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.D6b: unk.H6: work order search: no similar complaint was reported for units within the same lot.Claim # 733914.
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -09.50/+3.0/091 (sphere/cylinder/axis), in the patients left eye (os), on (b)(6) 2024.The lens was reported as low vaulting and remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
The lens was explanted on (b)(6) 2024.The lens was not replaced due to the surgeon felt a 13.7mm lens was even too small.Claim # (b)(4).
Additional Manufacturer Narrative
Additional data: h3: device evaluation: the lens was returned dry, in a microcentrifuge vial, with residue/debris on product.Visual inspection found a haptic broken and there were fibers on the lens surface.Dimensional verification was performed and the lens was found to be in specification.Corrected data: d4: primary unique device identifier (udi) #: (b)(4) "udi related data quality updates only" h4: device manufacture date: 23-oct-2023.Claim # 733914.